Translator Disclaimer
December 2009 On doubly Feller property
Zhen-Qing Chen, Kazuhiro Kuwae
Osaka J. Math. 46(4): 909-930 (December 2009).

Abstract

Let $X$ be a Feller process that has strong Feller property. In this paper, we investigate the Feller as well as strong Feller properties of the semigroups generated by multiplicative functionals of $X$ in open sets. Special attention is given to the Feynman-Kac and Girsanov transforms of $X$. Three examples of local Kato class measure that are not of Kato class are given in the last section so that Feller and strong Feller properties hold for corresponding Feynman-Kac semigroup of $X$ in open sets.

Citation

Download Citation

Zhen-Qing Chen. Kazuhiro Kuwae. "On doubly Feller property." Osaka J. Math. 46 (4) 909 - 930, December 2009.

Information

Published: December 2009
First available in Project Euclid: 15 December 2009

zbMATH: 1221.60111
MathSciNet: MR2604914

Subjects:
Primary: 31C25
Secondary: 60J25, 60J55, 60J57

Rights: Copyright © 2009 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.46 • No. 4 • December 2009
Back to Top